Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
throwaway1995

Epiduo Question

I have been on Epiduo for 10 weeks! And last week for one day I was clear!

Now one week on I am back to normal as in whiteheads some weird lump under the skin on my chin etc etc etc

The Epiduo is still irritating and making my skin red, should I just give up? What difference is two weeks gonna do?

Share this post


Link to post
Share on other sites

I had the same problem with Epiduo. Some days I would clear up then breakout some more. What else are you using? You may just need to add something. I wouldnt give up until you get something to replace it with. You dont want to start back over at day 1 because you took a few weeks off from a topical. I made that mistake.

Share this post


Link to post
Share on other sites

I had the same problem with Epiduo. Some days I would clear up then breakout some more. What else are you using? You may just need to add something. I wouldnt give up until you get something to replace it with. You dont want to start back over at day 1 because you took a few weeks off from a topical. I made that mistake.

I have been on Tetracycline for like 5 months! I have mild - moderate acne but nothing works had been on doxy, mino, duac and differin prior to this!

Share this post


Link to post
Share on other sites

When I was on it it seemed I had more smaller stuff popping up but when I got off it I got larger breakouts. Its hard to say everyone is different. I was on all the other treatments you were on as well. I finally ended up getting back on Accutane..

Share this post


Link to post
Share on other sites

Did anyone else develop huge cystic or more huge cystic acne because of epiduo? Using it for a few weeks and my jawline is really bad now. It was already severe and now its even more severe. I got like 30-40 of these pimples on my face now after using it.

Share this post


Link to post
Share on other sites

Dear friend , add topical antibiotic like Clindamycin or use somekind of oral antibiotics but I think Clindamycin will do darn good for you! You have to combine Epiduo with something effective I hope you are not immune to Clindamycin otherwise it won´t do anything good :(

Edited by hasmas

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×